Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/22592
Full metadata record
DC FieldValueLanguage
dc.contributor.authorToh, Pee Choonen
dc.contributor.authorHo, Weng Kinen
dc.contributor.authorLeong, Yew Hoongen
dc.contributor.authorTay, Eng Guanen
dc.contributor.authorTong, Cherng Luenen
dc.date.accessioned2021-01-14T03:17:11Z-
dc.date.available2021-01-14T03:17:11Z-
dc.date.issued2020-
dc.identifier.citationToh, P. C., Ho, W. K., Leong, Y. H., Tay, E. G., & Tong, C. L. (2020). Four solutions of a geometry problem. The Mathematician Educator, 1(2), 75-82.en
dc.identifier.issn2717-5634-
dc.identifier.urihttp://hdl.handle.net/10497/22592-
dc.description.abstractThis article focuses on a challenging geometry problem that was originally posed to primary school students. Four solution approaches, ranging from elementary to advanced, are discussed. Reflections on these approaches and the problem solving processes are also shared.en
dc.description.urihttp://ame.org.sg/2021/01/06/tme2020-vol-1-no-2-pp-75-82/-
dc.language.isoenen
dc.subjectGeometryen
dc.subjectElementary mathematicsen
dc.subjectProblem solvingen
dc.titleFour solutions of a geometry problemen
dc.typeArticleen
Appears in Collections:Journal Articles
Files in This Item:
File Description SizeFormat 
TME-1-2-75.pdf362.46 kBAdobe PDFThumbnail
View/Open
Show simple item record

Page view(s)

3
checked on Jan 17, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.